# SDR ASAA2018030523764

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,423 hours, 7,052 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bearing
- Condition: Worn
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC  73472000,  FOUND THE NR 2 ENGINE UPPER ROD END LINK LOOSE,  JUST FWD OF PRSOV.  ACFT GROUNDED.  REMOVED THE UPPER ROD END LINK FWD OF PRSOV. ON REMOVAL, FOUND A WORN BEARING ATTACHED TO LOWER 5TH AND 9TH STAGE BLEED DUCT.  REMOVED AND REPLACED BLEED DUCTS IAW 71-00-02.  INSTALLED UPPER ROD END LINK IAW 71-00-02.  LEAK CHECKED IAW  AMM 36-00-00. NO LEAKS NOTED AT THIS TIME. OPS CHECKED GOOD.
